Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have a quarter sized hard bump on inner thigh. What could this be?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I have a quarter sized bump on my inner thigh. It is non visible. Very hard. What coukd this be.
Posted Mon, 26 Nov 2012 in Skin Hair and Nails
Answered by Dr. Saurabh Gupta 3 hours later
Thanks for posting your query.

You might be having one of the following - fibroma, neuroma, myoma.

To allow me to help you better, please let me know something more about swelling.
-     Whether it is tender to touch or not?
-     How long have you had this?
-     Does it appear to be arising from a bone or bony prominence? Or is it just in the skin, away from any bone?
-     Is temperature of skin over lump raised?

Once I have these answers, I would be able to comment on it better.

Generally for a proper diagnosis, FNAC, excisional biopsy and histology is required.

Hope I have answered your query. Let me know if you have any more concerns.

Please accept my answer in case you do not have further queries.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor